# SDR DXT2008F00005

- Difficulty date: September 5, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT PITCH TRIM FAILED. (K)
